| Catalog Number |
AE05ML |
| Medical Device Problem Code |
Firing Problem (4011)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the first clip was loaded in a closed condition during a right lung upper lobectomy.The second clip and after were loaded properly, so the auto endo was used as it was to complete the procedure.No clip fell/remained in the patient and no injury to the patient occurred.".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.